# SDR AALA202010289004

- Difficulty date: August 19, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 12,749 hours, 1,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  WHILE ACCOMPLISHING TASK CARD 78L00000027 AIRCRAFT WOULD NOT ALLOW EMERGENCY LIGHTS TO GO IN SLEEP MODE WITH CFMS.  MASTER PRIME WIRELESS CONTROL UNIT WOULD NOT ALLOW TEST.  REPLACED WIRELESS CONTROL UNITS 13 (AALA202010279026) AND 27 (AALA202010289004), PER AMM DMC B787-A-33-51-07-01B-720A-A.  A SATISFACTORY BITE AND OPERATIONAL CHECK WAS PERFORMED.
